Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Kei09b]  Abstract ordered compact convex sets and the algebras of the (sub-)probabilistic powerdomain monad over ordered compact spaces (in Russian)

Kei:09 (Article)
Author(s)Keimel, Klaus
Title« Abstract ordered compact convex sets and the algebras of the (sub-)probabilistic powerdomain monad over ordered compact spaces (in Russian) »
JournalAlgebra i Logika
Volume48
Page(s)580--605
Year2009

BibTeX code
@article{Kei:09,
  pages = {580--605},
  year = 2009,
  journal = {Algebra i Logika},
  title = {Abstract ordered compact convex sets and the algebras of the
           (sub-)probabilistic powerdomain monad over ordered compact spaces (in
           Russian)},
  author = {Keimel, Klaus},
  volume = {48},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!